Home About Latest Browse RSS Advanced Search

Federal Reserve Bank of Dallas
Working Papers
The optimality of nominal contracts
Scott Freeman
Guido Tabellini
Abstract


Download Full text
Cite this item
Scott Freeman & Guido Tabellini, The optimality of nominal contracts, Federal Reserve Bank of Dallas, Working Papers 9114, 1991.
More from this series
Note: Published as: Freeman, Scott and Guido Tabellini (1998), "The Optimality of Nominal Contracts," Economic Theory 11 (3): 545-562.
JEL Classification:
Subject headings:
For corrections, contact Amy Chapman ()
Fed-in-Print is the central catalog of publications within the Federal Reserve System. It is managed and hosted by the Economic Research Division, Federal Reserve Bank of St. Louis.

Privacy Legal